# SDR HEEA062755

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33200405
- Condition: Rough
- Location: T/R Spider
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROUGH WHEN ROTATING.    REFERENCE:  MA NR R019985.
